TITLE

EXISTENCE RESULTS FOR FIRST ORDER BOUNDARY VALUE PROBLEMS FOR FRACTIONAL DIFFERENTIAL EQUATIONS WITH FOUR-POINT INTEGRAL BOUNDARY CONDITIONS

AUTHOR(S)
DARWISH, MOHAMED ABDALLA; NTOUYAS, SOTIRIS K.
PUB. DATE
January 2014
SOURCE
Miskolc Mathematical Notes;2014, Vol. 15 Issue 1, p51
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we study the existence of solutions for boundary value problems of fractional differential equations of order q ∊ (0, 1] with four-point integral boundary conditions. Existence and uniqueness results are obtained by using well known fixed point theorems. Some illustrative examples are also discussed.
ACCESSION #
97250465

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics